Самойленко Ігор Валерійович
доцент

Інформація

Посада: доцент
Науковий ступінь: доктор фізико-математичних наук
Звання:
Аудиторія: 220
Телефон: 259-05-20
E-mail: isamoil@i.ua
Наукові інтереси: аналітичний та асимптотичний аналіз випадкових еволюційних систем в схемах апроксимації Леві та пуассонової апроксимації, дослідження проблеми великих відхилень для випадкових еволюційних систем, моделювання конфліктних динамічних систем із незнищенними супротивниками

Академічні нагороди і премії:

1. Грант Президента України докторам наук, 2017 р.

2. Премія Президента України для молодих вчених, 2009 р.

3. Стипендія Президента України для молодих вчених у 2010–2012 рр.

4. Стипендія Президії НАН України для молодих вчених у 2009–2010 рр.

Читає курси:

1. Алгебра та геометрія, бакалавр, 1-й курс, практичні заняття.

2. Дослідження операцій, бакалавр, 2-й курс, практичні заняття.

3. Елементи теорії випадкових еволюцій, магістр, 2-й курс.

Публікації:

1. Markovian random evolution in Rn, Random Operators and  Stochastic Equations, Vol. 9, no. 2, 139-160 (2001).

2. Asymptotic expansion for the functional of Markovian evolution in Rd in the circuit of diffusion approximatio, Journal of Applied Mathematics and Stochastic Analysis, 3, 247–257 (2005).

3. The conflict interaction between two complex systems: cyclic migration (with S. Albeverio and V. Koshmanenko),  Journal of Interdisciplinary Mathematics, Vol.11, no.2, 163-185 (2008).

4. Asymptotic expansion of semi-Markov random evolutions (with S. Albeverio and V.S. Koroliuk), Stochastics: An International Journal of Probability and Stochastics Processes, Vol. 81, no. 5, 477–502 (2009).

5. The conflict triad dynamical system (with V. Koshmanenko), Communications in Nonlinear Science and Numerical Simulation, 16, 2917–2935 (2011).

6. Poisson approximation of impulsive recurrent process with semi-Markov switching (with V.S. Koroliuk and N. Limnios), Stochastic Analysis and Applications, 29, 769–778 (2011).

7. Large deviations for random evolutions in the scheme of asymptotically small diffusion (with V.S. Koroliuk), Modern Stochastics and Applications, Springer Optimization and Its Applications, Vol. 90, 203-220 (2014).

8. Large deviations for random evolutions with independent increments in the scheme of Lévy approximation with split and double merging, Random Operators and Stochastic Equations,  22(2), 137-149 (2015).

9. Lévy and Poisson approximations of switched stochastic systems by a semimartingale approach (with V.S. Koroliuk and N.Limnios),  Comptes Rendus Mathematique, 354, 723–728 (2016).

10. Functional limit theorems for the maxima of perturbed random walks and divergent perpetuities in the M1-topology (with A.Iksanov  and A.Pilipenko), Extremes, 20, no. 3, 567-583 (2017).

Curriculum Vitae